Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

What causes sweating when suffering from chest infection?

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Question
I currently have a chest infection and have been prescribed 500mg amoxycillin x 3 a day. However i am sweating A LOT, im wondering if this is normal with a chest infection?
Posted Mon, 17 Feb 2014 in Lung and Chest disorders
 
 
Answered by Dr. Shanthi.E 44 minutes later
Brief Answer: yes, it is normal Detailed Answer: Hello, Yes, it is normal to sweat a lot in your situation. This is because of the chest infection that causes fever, and also because of the medicine Amoxycillin. Either ways, it is good that you are sweating a lot. It is a sign of healing. Get well soon. Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor